# SDR VNAA2024111090002

- Difficulty date: November 9, 2024
- Submitted: November 10, 2024
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 40,466 hours, 38,987 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH67033003
- Condition: Scratched
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXTERNAL SIDE OF THE FUSELAGE SKIN IS SCRATCHED AROUND THE PERIMETER OF THE AFT GPS ANTENNA LANDING. (BETWEEN FS 565 AND FS 581, STGR 0).   REPAIRED IAW MHIRJ REO 670-53-31-927 REV-- DATED 2024-08-22.
